# SDR ANCF20210609014

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N342AV
- Make and model: Airbus A330-243
- Aircraft serial: 1342
- Aircraft time: 35,192 hours, 6,609 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31596
- Part serial: 18028
- Condition: Dented
- Location: Nlg
- Part time: 700 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE NOSE GEAR VIBRATION DURING TAKE OFF ROLL.  IAW TSM 32-20-00810-801A THE GENERAL VISUAL INSPECTION OF THE TIRES AND RIM WERE PERFORMED, THE RIM NUMBER ONE WAS FOUND WITH DENTS, REPLACEMENT IS SUGGESTED BOTH WHEEL NLG. IAW AMM 32-41-12-04 CONF 00 THE N.L.G WHEELS WERE REPLACED.  IAW AMM 32-20-00-810-801-A VIBRATION FELT ON THE NLG DURING TAKE OFF LANDING AND TAXING AND SUBTASK 52-20-00-810-056-A WAS PERFORMED STEP A1 TO D WAS ACCOMPLISHED NORMAL CONDITION.
